# SDR SIMA200907001

- Difficulty date: March 9, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 23,233 hours, 22,973 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 0084
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3322, CREW REPORTED BAG SMOKE INDICATION AT 400 AGL AOM PROCEDURES FOLLOWED.  AFTER LANDING CFR INSPECTED NO FIRE INDICATED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT CARGO FORWARD SMOKE DETECTOR IAW WITH EMB 145 AMM 26-15-01.  OPS CHECK GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
